# SDR UIEA2017120502358

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,514 hours, 20,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY DETACHED FROM SIDE WALL ( RE-SECURED  LIGHT ASSY AT C1 DOOR EMERGENCY EXIT OK FOR SERVICE  )
